Selected Publications (For abstracts see full list )


A Tight Lower Bound for Online Vector Bin Packing , Y. Azar, I. Cohen, S. Kamara, B. Shepherd, STOC 2013.

The VPN Conjecture is True,
Navin Goyal, Neil Olver, Bruce Shepherd.
Journal of the ACM 2013. Preliminary version in Symposium on Theory of Computing STOC 2008.

The All-or-Nothing Multicommodity Flow Problem,
C. Chekuri, S. Khanna, F.B. Shepherd,
Siam J. Computing 2013. Preliminary version in Proceedings of STOC 2004 .

Flow-Cut Gaps for Integer and Fractional Multiflows
C. Chekuri, F.Bruce Shepherd and C. Weibel.
Journal of Combinatorial Theory, B.2013. Preliminary version in SODA 2010 .

Edge-disjoint paths in planar graphs with constant congestion
C. Chekuri, S. Khanna, F.B. Shepherd.
SIAM J. Computing, Volume 39, Issue 1, pp. 281-301 (2009). Preliminary version in STOC 2006.

Degree-constrained network flows
P. Donovan, B. Shepherd, A. Vetta, G. Wilfong.
Symposium on the Theory of Computation, STOC 2007.

Multicommodity Demand Flow in a Tree and Packing Integer Programs ,
C. Chekuri, M. Mydlarz, F.B. Shepherd;
ACM Transactions on Algorithms (TALG), 3(3), 2007. Preliminary version in: ICALP 2003.

The Stable Paths Problem and Interdomain Routing
T.G. Griffin, F.B. Shepherd, G.T. Wilfong.
IEEE/ACM Transactions on Networking, vol. 10 (2), 2002, 232-243.

The Theta Body and Imperfection,
F.B. Shepherd,
Chapter in: Perfect Graphs: By Ramirez Alfonsion and Bruce Reed, Wiley and Sons Ltd., U.K. 2001.

The graphs with all subgraphs t-perfect,
A.M.H. Gerards, F.B. Shepherd.
Siam Journal of Discrete Mathematics, Vol. 11, No. 4, 1998, 524-545.

Applying Lehman's theorem to packing problems,
F.B. Shepherd,
Mathematical Programming, vol. 71, 1995, 353-366.

A note on a conjecture of Toft ,
T.R. Jensen, F.B. Shepherd.
Combinatorica, vol. 15, 1995, 373-377.